Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
arrrny

Which topical cream should i use?

i am currently on differin cream and i am on my 3rd week right now and its to early to tell if it is working. So i need some recomendations here. If people have used differin before and gave it 8-12 weeeks and it did nothing andt hen switched to a different topical, please tell me. i was thinking of switching to retin A, retin A micro?, tazorac, duac. Please reply and recommend a good cream. thx

Share this post


Link to post
Share on other sites
Guest pppapillon

I used differin for about 3 months and it did clear my mild acne. I didn't like how differin made me peel and stung my eyes. You need to use differin for more than 12 weeks to see results.

Then, I went on retin-a 0.025% and that also cleared my acne. I liked how it got rid of the blackheads on my nose and got rid of a very thin line around my eye (I guess it was a wrinkle.... LOL).

I prefer not to use creams. I like lotions. I like the cetaphil and olay moisturizers (see my sig).

Share this post


Link to post
Share on other sites

Did you have alot of breakouts at first .. like your first 5-6 weeks of breakouts ? cuz im on my 4th week in two days and im still breaking out and shit. also when i first started using differin i ddint have acne ony the sides of my mouth or no bumps but now i have a couple of pimples there plus a shit laod of tiny little bumps. WTF are they and will they go away do u think?

Share this post


Link to post
Share on other sites

I used differin for about 3 months and it did clear my mild acne. I didn't like how differin made me peel and stung my eyes. You need to use differin for more than 12 weeks to see results.

Then, I went on retin-a 0.025% and that also cleared my acne. I liked how it got rid of the blackheads on my nose and got rid of a very thin line around my eye (I guess it was a wrinkle.... LOL).

I prefer not to use creams. I like lotions. I like the cetaphil and olay moisturizers (see my sig).

Did you have any redness, stinging, etc with the retin-a .025%? I just started it and don't feel or see any difference at all? My 8% AHA stings and turns pink and the retin-a does nothing. Is that normal?

CAJUN LOU

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×